Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from frequent urination and rashes on penis head and leg. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3038 Questions
Rash on penis head, rash on leg, and frequent urination
Posted Wed, 5 Jun 2013 in Men's Health
Answered by Dr. Luchuo Engelbert Bain 3 hours later
Hi and thanks for the query,

A rash on the penis could be analysed from different perspectives, depending on the characteristics. When did you notice this rash? how has it been evolving? any itches? is it spreading to other areas? any notion of unprotected sex before its onset? Any drugs used already, for how long and how as the response? These are questions that shall be important during the clinical evaluation.

This rash could be due to an irritation, may be by an inappropriate pants, none cotton pants, an infection like herpes, fungal infection of bacterial infection or an allergy. A physical examination easily identifies possible cause and facilitates further testing and management.

A rash on the leg shall involve similar questions. Is it painful when it appeared, treatment used already, any swelling or not, any relationship with penile rash or not, any notion of swelling of lower limbs or not and whether there is fever or not. These notions are important for a proper correlation with clinical and laboratory findings to make an appropriate diagnosis and treatment.

The commonest cause of frequent urination is a Diabetes mellitus could also be a probable cause. A urinalysis and urine culture are sufficient to make a diagnosis of a urinary tract infection. A urinalysis could indicate positive nitrites and leucocytes for a urinary tract infection. Presence of glucose should suggest diabetes and a serum blood glucose should be done to exclude diabetes mellitus.
Cold temperatures could also cause frequent urination, or in case of recent consumption of alcohol of coffee.

I suggest you consult an internist for a proper clinical evaluation and management.

Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor